MathSciNet Relay Station
MathSciNet bibliographic data
MR871253 60B12 (60F15 60G50)
Mikosch, T.; Norvaiša, R. Strong laws of large numbers for fields of Banach space valued random variables. Probab. Theory Related Fields 74 (1987), no. 2, 241–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement